# SDR 20010205SG006

- Difficulty date: November 10, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N185AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1052
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30170541
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, WHEN DOOR WAS OPENED L1 SLIDE CHUTE TENDS TO COME OUT FROM SLIDE COMPARTMENT.  REPLACED SLIDE AT L1 DOOR PER MM.  (M)
